# SDR CALA2022051801270

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 75,154 hours, 26,948 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: 111A1111
- Condition: Cracked
- Location: Rbl40.0-45.64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VERTICAL PRESSURE DECK WEB CRACKED BETWEEN RBL 40.0 AND RBL 45.64 -- SEE PHOTO,S PHOTO ADDED -- CRACK IS APPROX 2" LONG ......IDT AC NEEDED TO VERIFY AND MARK ENDS OF CRACK REPAIR AS GIVEN IN REPAIR 3 NO MORE THAN 6000 FLIGHT CYCLES OR 24  MONTHS AFTER INSTALLATION, WHICH EVER COMES FIRST. REPAIRED UPPER R/H VAPOR BARRIER CRACK PER SRM 57-10-10-2R-4 REPAIR 4. PLACED ON DIP TO REPLACE REPAIR 4 WITH A PERMENANT DIP APPROVED FOR RIGHT WHEEL WELL VERTICAL PRESSURE DECK WEB TOMC-APPROVAL FROM SC1ELBYC COMMENT CRACKED BETWEEN RBL 40.0 AND RBL 45.64 ACCOMPLISHED INTERM REPAIR REF SRM 57-10-10-2R-4.  REPAIR AS GIVEN IN REPAIR 3 NO MORE THAN 6000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION, WHICH EVER COMES FIRST PERFORMED HFEC TO VERIFIED BOTH ENDS OF CRACK REF. NDT. PART 6 PERFORMED HFEC AND VERIFIED BOTH ENDS HAS BEEN STOP DRILLED. NO C/W SRM 57-10-10-2R-4 STEP 4.E PERFORMED HFEC ON TRIMMED EDGED VERIFIED MATERIAL FOR REPAIR PARTS AS .100" 2024-T3 BARE VERIFIED FABRICATED REPAIR PARTS WAS TREATED AND PRIMED PER SRM VERIFIED REPAIR PARTS WAS INSTALLED WET AND FILLET SEALED THE INSPECTED COATING APPLICATION AND PERFORMED THICKNESS CHECK. REPAIR COMPLETED. 51-00-00 PROCEDURE 23. CRACKS NOTED REF. NDT. PART 6 51-00-00 PROCEDURE 23. REF. NDT PT 6 51-00-00 PROC. 23. NO DAMAGE NOTED. PO#806480381 PER SRM 57-10-10-2R-4 STEP 4.F AND TABLE 201. GAVE 57-10-10-2R-4 STEP 4.F AND 4.G, GAVE OKAY TO INSTALL REPAIR EDGES PER SRM 57-10-10-2R-4 STEPS 4.H THRU 4.J. GAVE OKAY TO FOUN
